# SDR CALA2024060401691

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 111,687 hours, 11,384 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 756603E
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEC GEN SYS L EICAS STATUS IDG HAS DISCONNECTED OR A PROTECTIVE TRIP OF THE GENERATOR CONTR OL BREAKER HAS OCCURRED OR A PROTECTIVE TRIP OF THE BTB HAS OCCU RRED. RESET PER ECL RESET SUCCESSFUL DEBRIEFED FLT CREW LEFT IDG DISCONNECTED 2 HRS INTO FLIGHT ACCOMPLISHED RESET LASTED 20 MINUTES DICONNECTED AGAIN AIRCRAFT RETURNED TO EWR DISAPPEARED.  PERFORMED FIM TASK 24-21 TASK 817 IDG OPEN CIRCUIT PROBLEM. ALL WIRING CHECKS ARE GOOD. REMOVED AND REPLACED LEFT GCU PER AMM TASK 24-22-02-400-801.NEED ENGINE RUN DUE TO HISTORY. ELEC GEN SYS L MESSAGE WAS THERE BEFORE WE REPLACE THE LEFT GCU BUTUNIT, GENERATOR  OFF 25-2422-9-0002 0617 ON 25-2422-9-0002 0719 PERFORMED LEFT GCU SOFTWARE LOAD IAW AMM 24-22-02-400-802 AND LEFT GCU INSTALLATION TEST IAW AMM 24-22-02-710-802. TEST PASSED.  LEFT ENGINE RUN WAS PERFORMED AND NO FAULTS NOTED.
